I have been taking Adderall XR 30 mg in the a.m. and 20mg mixed amph. salts in the early afternoon. I recently have
noticed this swelling which does not entirely go away overnight. Exercise is somewhat helpful. I have not found anything in my reading which suggests that this is a side-effect after about 1.5 yrs of use. My MD has tried me on other meds for ADD but this most recent regime seems to work the best. I am concerned because I am a 56 yr old woman and do not want to add problems to hypothyroidism and a resolving nightmare experience with menopause.
Anyone out there who can address the issue of circulatory problems with these meds? I am finding that the Internal Medicine doc defers to the psychiatrist and vice versa and each seems to want to address his part only. Thanks for any help.
Hey have problems just like yours. I am not prepared to stop taking it. Recenyly I got a cloth ruler so I can measure how much .change between morn and nite, Lasix 40mg daily works well if remember to take it.
I didn't think it was the adderrall.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.